MAUDE Adverse Event Report: TELEFLEX MEDICAL MALONEY TUNGSTEN FILLED BOUGIE 36F; BOUGIE, ESOPHAGEAL, AND GASTRO

TELEFLEX MEDICAL MALONEY TUNGSTEN FILLED BOUGIE 36F; BOUGIE, ESOPHAGEAL, AND GASTRO
Catalog Number 507936
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as no sample was returned for analysis.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "instrument used by date stamp has come off the bougie and cssd are now unable to sterilise as unable to determine correct used by date in accordance with manufacturing guidelines".No patient involvement reported.
 
Additional Manufacturer Narrative
(b)(4), the sample was returned to the manufacturer for evaluation.The manufacturer reported: "based on the findings during visual inspection to the sample sent, the complaint cannot be confirmed as a manufacturing defect as residue and marks were found from the sealer which is placed over the expiration date to protect the stamping.Additionally, we don't have the enough information about the substance that the customer used to wash the piece.However, manufacturing personnel were notified of this event on may 13, 2024.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
MALONEY TUNGSTEN FILLED BOUGIE 36F
Common Device Name
BOUGIE, ESOPHAGEAL, AND GASTRO
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19254509
Report Number3004365956-2024-00042
Device Sequence Number17789639
Product Code FAT
UDI-Device Identifier14026704642226
UDI-Public14026704642226
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number507936
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Supplement Date Received by Manufacturer05/13/2024
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown